MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD

ST. JUDE MEDICAL - NEUROMODULATION OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD
Model Number 3183
Medical Device Problem Codes Fracture (1260); High impedance (1291); Material Twisted/Bent (2981)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/ method and conclusion codes along with investigation results will be provided in the final report.Further information was requested but not obtained.
 
Event or Problem Description
It was reported that the patient lost therapy and the ipg turned off.Diagnostics showed high impedance and x-ray confirmed a kink on the lead.Reprogramming was unable to resolve the issue.In turn, surgical intervention took place on (b)(6) 2020 wherein the lead was explanted and replaced with a new lead resolving the issue.Reportedly, therapy was confirmed post operatively.Note: the reported lead was implanted in (b)(6) 2015.Exact implant date is unknown.
 
Additional Manufacturer Narrative
Additional information: implant date, device return date.
 
Additional Manufacturer Narrative
Return octrode lead body had a kink with all internal wires broken which can cause the reported event.The cause of the fracture is consistent with an overstress condition or sudden event the lead was subjected while in vivo.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10597662
Report Number1627487-2020-31527
Device Sequence Number19153181
Product Code LGW
UDI-Device Identifier05415067017420
UDI-Public05415067017420
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Model Number3183
Device Catalogue Number3183
Device Lot Number4815024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/08/2020
11/11/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date10/21/2020
11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;